Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Jul 2, 2021, 8:02 PM EDT for Brantley County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2021, 8:02 PM EDT (00:02 UTC)
- Expired
- Jul 2, 2021, 8:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
County Brantley County, GA
The radar
The Jacksonville radar (KJAX), 83 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1225 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.9
The text
As transmitted.
757 WWUS82 KJAX 030002 SPSJAX Special Weather Statement National Weather Service Jacksonville FL 802 PM EDT Fri Jul 2 2021 GAZ151-152-165-264-030045- Pierce GA-Northeastern Charlton GA-Inland Camden GA-Brantley GA- 802 PM EDT Fri Jul 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CAMDEN...SOUTHEASTERN PIERCE...CENTRAL BRANTLEY AND NORTHEASTERN CHARLTON COUNTIES UNTIL 845 PM EDT... * At 800 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Hickox, or near Nahunta, moving east northeast at 15 mph. * Minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Nahunta and Hickox. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3124 8217 3126 8194 3106 8185 3103 8212 TIME...MOT...LOC 0000Z 301DEG 23KT 3114 8199 $$ BOOTHE
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Jul 2, 2:56 PM EDT, 5 hours 6 minutes earlier.
Area forecast discussion, Jul 2, 2:56 PM EDT, 5 hours 6 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 256 PM EDT Fri Jul 2 2021 .Near Term.../through Saturday/... Surface high pressure will move to the southeast Tonight, as a cold front moves into SE GA. With the front moving in, expect showers, with embedded thunderstorms to continue through the night. The high will move further to the southeast Saturday, allowing the cold front to settle across the area and stall. A moist airmass coupled with frontal convergence will yield above normal chances for convection. As storm cells move west to east across area, heavy rainfall is expected, with localized flooding possible. Near normal lows for Tonight, with below normal readings on Saturday. && .Short Term.../Saturday night through Monday night/... Frontal boundary will remain stalled across NE FL Saturday night, keeping the shower and storm chances going through the night. It will be drier north of the boundary across SE GA. The boundary is expected to dissipate Sunday, as high pressure builds toward the east. NE FL will have a higher chance for convection Sunday due to dissipating boundary. High pressure will build from the east Sunday night through Monday. Sunday night should be a mainly dry night. Ample moisture, diurnal heating and sea breeze convergence on Monday will lead to a round of showers and storms. Convective activity could extend through Monday night, as moisture increases from the south. Temperatures at night will trend near normal, while afternoon highs will trend below normal due to expected cloud and precipitation coverage. && .Long Term.../Tuesday through Friday/... The forecast for the first half of this period will be greatly influenced by Tropical Cyclone named Elsa. With the current track and timing, the system is expected to track across forecast area, with greatest impacts Tuesday night through Wednesday. There is still a good deal of uncertainty in the computer model forecasts, so updates to this track and timing are anticipated. For this cycle will continue to follow the current National Hurricane Center track guidance for Tuesday into Wednesday. High pressure is expected to build to the southeast then east Thursday into Friday. If tropical system goes on current forecast track, troughing will likely extend across the region from it at least through Thursday. So, still forecasting likely chances for convection Thursday, with lower chances into Friday. High temperatures are expected to trend below normal this period, with lows near normal. && .Marine... Surface high pressure will move off to the southeast Tonight, as a cold front moves southeast into area. This front will be stalled across the area this weekend, with it weakening Sunday. High pressure will build to the east of the region Sunday night into Monday. There is a great deal of uncertainty in the Tuesday to Wednesday timeframe due to Tropical Cyclone Elsa. Mariners should monitor the latest National Hurricane Center forecasts for Elsa. Rip Currents: Low through Saturday. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 85 70 90 70 / 70 60 30 30 10 SSI 74 86 76 87 76 / 60 80 40 30 10 JAX 73 87 72 87 72 / 60 70 40 50 20 SGJ 74 86 73 86 73 / 50 60 40 50 20 GNV 73 84 71 86 71 / 50 80 50 70 30 OCF 73 84 73 87 73 / 60 80 50 60 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. &&
In the hours before
Special weather statement, Jul 2, 6:02 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Jacksonville FL
602 PM EDT Fri Jul 2 2021
GAZ163-250-022245-
Clinch GA-Northern Ware GA-
602 PM EDT Fri Jul 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARE AND NORTH
CENTRAL CLINCH COUNTIES UNTIL 645 PM EDT...
* At 602 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles northeast of Cogdell, or 10
miles north of Argyle, moving southeast at 25 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Waycross, Homerville, Argyle, Boggy Bay, Pebble Hill, Manor,
Cogdell, Needham and Millwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3118 8273 3119 8267 3122 8269 3123 8270
3128 8270 3129 8266 3127 8263 3133 8263
3132 8239 3129 8239 3129 8237 3126 8235
3122 8231 3123 8229 3105 8235 3101 8280
TIME...MOT...LOC 2202Z 293DEG 23KT 3122 8262
BOOTHESpecial weather statement, Jul 2, 6:30 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
630 PM EDT Fri Jul 2 2021
GAZ163-250-350-364-022315-
Clinch GA-Western Charlton GA-Northern Ware GA-Southern Ware GA-
630 PM EDT Fri Jul 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WARE...NORTHERN CLINCH
AND NORTHWESTERN CHARLTON COUNTIES UNTIL 715 PM EDT...
* At 629 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Du Pont, or near Homerville,
moving east at 20 mph.
* Winds in excess of 45 mph and minor flooding due to heavy rainfall
is possible with this storm.
* Locations impacted include...
Waycross, Homerville, Argyle, Du Pont, Boggy Bay, Manor, Cogdell
and Needham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with this storm, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways. Due to training nature of these thunderstorms a Flood
Warning may be needed shortly.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3118 8267 3122 8269 3125 8234 3122 8231
3123 8229 3106 8235 3100 8232 3098 8297
3118 8297
TIME...MOT...LOC 2229Z 264DEG 17KT 3108 8286
BOOTHESpecial weather statement, Jul 2, 7:09 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
709 PM EDT Fri Jul 2 2021
GAZ163-250-350-030000-
Clinch GA-Northern Ware GA-Southern Ware GA-
709 PM EDT Fri Jul 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WARE AND CENTRAL
CLINCH COUNTIES UNTIL 800 PM EDT...
* At 708 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles southeast of Argyle, moving
southeast at 15 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Homerville, Argyle, Cogdell and Manor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
Winds at this speed can down small tree limbs and branches, and blow
around unsecured small objects. Seek shelter in a safe building
until the storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3117 8275 3118 8245 3101 8236 3101 8241
3084 8242 3083 8242 3081 8265 3091 8281
TIME...MOT...LOC 2308Z 305DEG 14KT 3094 8258
BOOTHESpecial weather statement, Jul 2, 7:26 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
726 PM EDT Fri Jul 2 2021
GAZ163-264-350-364-030015-
Northeastern Charlton GA-Clinch GA-Western Charlton GA-
Southern Ware GA-
726 PM EDT Fri Jul 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARE...SOUTHEASTERN
CLINCH AND NORTHERN CHARLTON COUNTIES UNTIL 815 PM EDT...
* At 726 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Stephen Foster State Park,
moving southeast at 35 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Folkston, Fargo and Stephen Foster State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3082 8267 3084 8243 3101 8242 3101 8235
3082 8198 3079 8202 3057 8221 3059 8253
3068 8259 3069 8258 3072 8261
TIME...MOT...LOC 2326Z 307DEG 29KT 3080 8240
BOOTHESpecial weather statement, Jul 2, 7:56 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
756 PM EDT Fri Jul 2 2021
FLZ024-GAZ350-364-030030-
Inland Nassau FL-Western Charlton GA-Southern Ware GA-
756 PM EDT Fri Jul 2 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NASSAU...
SOUTHEASTERN WARE AND SOUTHEASTERN CHARLTON COUNTIES UNTIL 830 PM
EDT...
* At 756 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 12 miles southeast of Stephen Foster
State Park, moving southeast at 40 mph.
* Wind gusts up to 50 mph possible with this storm.
* Locations impacted include...
Hilliard and St. George.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 3043 8203 3056 8222 3057 8222 3057 8223
3062 8230 3082 8213 3072 8181
TIME...MOT...LOC 2356Z 302DEG 33KT 3071 8217
BOOTHESpecial weather statement, Jul 2, 8:02 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Jacksonville FL 802 PM EDT Fri Jul 2 2021 GAZ151-152-165-264-030045- Pierce GA-Northeastern Charlton GA-Inland Camden GA-Brantley GA- 802 PM EDT Fri Jul 2 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CAMDEN...SOUTHEASTERN PIERCE...CENTRAL BRANTLEY AND NORTHEASTERN CHARLTON COUNTIES UNTIL 845 PM EDT... * At 800 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Hickox, or near Nahunta, moving east northeast at 15 mph. * Minor flooding due to heavy rainfall is possible with this storm. * Locations impacted include... Nahunta and Hickox. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3124 8217 3126 8194 3106 8185 3103 8212 TIME...MOT...LOC 0000Z 301DEG 23KT 3114 8199 BOOTHE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 10:39 PM EDT | Special Weather Statement | JAX | Duval | 36 min |
| Jul 3, 9:36 AM EDT | River Flood Warning | JAX | Baker, Nassau | 15 days |
| Jul 2, 9:10 PM EDT | Special Weather Statement | JAX | Brantley | 50 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.